MathSciNet Relay Station
MathSciNet bibliographic data
MR2444166 (2009h:35192) 35K50 (35K57 92D25)
Gafiychuk, V.; Datsko, B.; Meleshko, V. Mathematical modeling of time fractional reaction-diffusion systems. J. Comput. Appl. Math. 220 (2008), no. 1-2, 215–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement